An alternative in a linear convergence-evasion game with incomplete information
Doklady Akademii Nauk, Tome 230 (1976) no. 4, pp. 773-776
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_230_4_a5,
author = {A. V. Kryazhimskiy},
title = {An alternative in a linear convergence-evasion game with incomplete information},
journal = {Doklady Akademii Nauk},
pages = {773--776},
year = {1976},
volume = {230},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_230_4_a5/}
}
A. V. Kryazhimskiy. An alternative in a linear convergence-evasion game with incomplete information. Doklady Akademii Nauk, Tome 230 (1976) no. 4, pp. 773-776. http://geodesic.mathdoc.fr/item/DAN_1976_230_4_a5/